Conformal Deformations on Warped Product Manifolds
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 687-693
Printed December 1, 2003
Yoon-Tae Jung, Byoung-Soon Jeong, Mi-Hyun Shin
Chosun University, Chosun University, Chosun University
Abstract : In this paper, when $N$ is a compact Riemannian manifold, using warped products, we discuss the conformal deformation of a warped product metric on $ M = [a, \infty ) \times_f N$ with specific warping functions.
Keywords : warped product, scalar curvature, upper and lower solution method
MSC numbers : 53C21, 53C50, 58C35, 58J05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd